# SDR QXEA0200156

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 11,108 hours, 15,076 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DHC103024600C
- Part serial: AA1686S8
- Condition: Leaking
- Part time: 106,519 hours, 109,025 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- PRIMARY INVERTER LEAKING COOLING OIL AND SMELLS LIKE FISH. REMOVED AND REPLACED PRIMARY INVERTER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
